# SDR DXTA2022052762830

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 13,516 hours, 10,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UNABLE TO FULLY ENGAGE THE LATCH TO LOCK THE MAIN CABIN DOOR FROM EITHER THE INSIDE OR THE OUTSIDE.   REMOVED MED STEPS AND CLEANED AND LUBED ALL MOVING COMPENANTS AFTER WORKING LUBE IN THE LOCK LOSSENED UP AND IS MUCH EASIER  TO LOCK. RE -INSTALLED STEPS IAW TEXTRON 560XL MM 52-10-02. MED WORKS AS REQUIRED NO DEFECTS NOTED AT THIS TIME.
